On a refined analysis of some problems in interval arithmetic using real number complexity theory.

Klaus Meer

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalReliable Computing
Volume3
Pages (from-to)209-225
ISSN1385-3139
Publication statusPublished - 2004

Cite this

@article{943dbba0f22f11db821c000ea68e967b,
title = "On a refined analysis of some problems in interval arithmetic using real number complexity theory.",
author = "Klaus Meer",
year = "2004",
language = "English",
volume = "3",
pages = "209--225",
journal = "Reliable Computing",
issn = "1385-3139",
publisher = "Springer",

}

On a refined analysis of some problems in interval arithmetic using real number complexity theory. / Meer, Klaus.

In: Reliable Computing, Vol. 3, 2004, p. 209-225.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - On a refined analysis of some problems in interval arithmetic using real number complexity theory.

AU - Meer, Klaus

PY - 2004

Y1 - 2004

M3 - Journal article

VL - 3

SP - 209

EP - 225

JO - Reliable Computing

JF - Reliable Computing

SN - 1385-3139

ER -